Mathematics Faculty Articles

Title

Finite Basis Problem for the Direct Product of Some J-Trivial Monoid with Groups of Finite Exponent

Document Type

Article

Publication Date

12-2013

Publication Title

Vestnik Sankt-Peterburgskogo Universiteta. Seriya 1. Matematika, Mekhanika, Astronomiya

ISSN

1063-4541

Volume

2013

Issue/No.

4

First Page

60

Last Page

64

Abstract

It is proved that the direct product of the J-trivial monoid S(xyx) with any noncommutative group of finite exponent is non-finitely based. This result provides new, simpler examples of two finitely based finite monoids for which their direct product is non-finitely based. It follows that the direct product of the monoid S(xyx) with any group of finite exponent is finitely based if and only if the group is commutative.

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013